On the Riemann boundary-value problem with Hermitian matrix
Doklady Akademii Nauk, Tome 221 (1975) no. 6, pp. 1280-1283
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_221_6_a8,
author = {A. M. Nikolaichuk and I. M. Spitkovsky},
title = {On the {Riemann} boundary-value problem with {Hermitian} matrix},
journal = {Doklady Akademii Nauk},
pages = {1280--1283},
year = {1975},
volume = {221},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_221_6_a8/}
}
A. M. Nikolaichuk; I. M. Spitkovsky. On the Riemann boundary-value problem with Hermitian matrix. Doklady Akademii Nauk, Tome 221 (1975) no. 6, pp. 1280-1283. http://geodesic.mathdoc.fr/item/DAN_1975_221_6_a8/